# SDR MASA2011102663911

- Difficulty date: October 25, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N522LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 12,168 hours, 8,702 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Hook And Loop
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT HANDLE COVER FELL OFF.  R2 VELCRO ON EXIT COVER.
